Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sick on meds
Jun 26, 2005

I am newly diagnosed HIV+, virla load 101,000, 220 CD4 cells...started combivir and sustiva one month ago. I have been nauseated, exhausted, fatigued to the point of lying in bed 10-12 hours a day. I normally bench press 410, arm curl 180 etc and can barely hold my arms up. Is it time to stop combivir and begin truvada? Will truvada cause the fat problems? Am traumatized now at the thought of taking any hiv meds! I live in a rural area; my doc is not real up to date...what do you recommend? I am sensitive to ALL classes of hiv drugs; my hiv strains has NO resistance... thanks. sick of meds

Response from Dr. Wohl

It is a shame you have had such a tough month. I would get blood work done to make sure you are not becoming anemic. Anemia can develop on AZT, as you know. Also, Sustiva can play some funky tricks. If all your blood work checks out okay and you still are feeling poorly in a couple of weeks, I would switch.

Truvada+Sustiva would be very reasonable.

DW



Previous
Zerit XR and lipoatrophy risk
Next
med or no med

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement